# SDR ASAA2015060411977

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,789 hours, 10,257 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, NOTICED GREEN ALTN LIGHT ILLUMINATED ON OVERHEAD PRESSURIZATION PANEL ALSO AMBER AUTO FAIL LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE ON CABIN PRESS CONTROLLERS OPS NORMAL, NO DEFECT NOTED, ALTN GREEN LIGHT AND AMBER AUTO FAIL LIGHT EXTINGUISHED REF FIM 21-31, TASK 801.
